| Model Number |
PCB00 |
| Medical Device Problem Code |
Material Opacification (1426)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
09/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that lens came out of injector normally and after implanting it was noticed that the lens was cloudy.Surgeon removed and replaced the lens in the same surgical procedure with same model without any complication.Additional information was received, and it was learnt that incision enlargement was required and account was not sure about suturing.Patient was doing fine.No further information provided.
Additional Manufacturer Narrative
Device available for evaluation, returned to manufacturer on: 10/15/2019.Device evaluation: the product was returned to the manufacturing site for evaluation.The plunger was observed in advanced position.The pcb00 device was observed under microscope and scarce amount of viscoelastic were observed at the cartridge.Dfu states to completely fill the viewing window of the pcb00 with ovd.The lens was observed cut with residues of viscoelastic, no other damaged or cloudiness was observed.The condition observed is consistent with a lens that has been explanted.The reported issue was not verified.Based on the product returned evaluation, a product quality deficiency or product malfunction could not be determined.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.The search revealed that no other complaint has been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.